Anabolics
Search More Than 6,000,000 Posts
Results 1 to 17 of 17
  1. #1
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64

    feeling sick..i hope its not an infection

    hey guys today is wednesday and i inject 2 ccs (600 mg) of deca in my bicep. yesterday it started to ache I thought it was just sore from the injection, it hurts today too. I keep rubbing it and i put an IcyHot pad on it today. Ive never got sore from deca before but i usually only do 1 cc this week i increased it. The site is a little red around where i injected but not obvious red. i see it when i look in the mirror that theres red around the spot. there is no swelling atleast i dont think so, i would know if there was swelling right? i mean no lumps or golf balls. i stopped my cycle as well. im not doing anything anymore and im scared sh*t that it might be an infection. Last night was terrible trying to sleep. I was reallly hot and i was up most of the night. there is an icy hot on the bicep right now and i took advil and vitamin c. should i wait it out till tommorrow or even next monday and see what it feels/looks like. please any advice is appreciated. im very nervous about going to the doctor because im under my parents insurance and i dont know what i would tell him. I would probably tell him the truth but i hope i dont have to get to that point. if i do just pay the co pay and hopefully he will prescribe amoxicillin. ahhh im freaking out.

  2. #2
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    LMAO, 2cc's into your bicep, ouch. From what you've said, the pain and swelling isnt an infection and will go away in a week or so, Ive had it happen many times, its annoying and a little painfull but harmless. No need to go to the doc, or stop your cycle.

  3. #3
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    what r u laughing at

  4. #4
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224
    Your only running Deca at 600mg ?
    no TEST? = DECA DICK

  5. #5
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Wow.......

    ~SC~

  6. #6
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    i know i am going to take 6-oxo to get my test levels back to normal cuz my balls hurt but thats not my concern this pain in my bicep and me not feeling well is. i feel like shit. i have no appetitie and i feel like all mushy inside.. i dont think i have a fever but im not sure. there is no swelling on the site just a little red and a little pain when i extend out my arm. i just hope its nothing worse than just being sore. when should i be concerned and what should i look for in regards to it being a definite infection. i might just go to the doctor and tell him i dont feel good i mite have a fever and while im at it ask him if my arm looks infected. then break down to him and tell him i juiced

  7. #7
    TNbb06 is offline Junior Member
    Join Date
    Jun 2004
    Posts
    53
    Not sure if you can get lymphongitis from injecting into muscle, but i went in for surgery last year and the iv infected me with lymphongitis...my symptoms were pain in my lymphnodes under my pits, and it was almost impossible to stretch my elbow out completely due to the pain..had to keep my arm in a bent position... if a thin red line appears down your inner bicep then head to the doc, shine a light on it, makes it easier to tell..hope ya feel better bro

  8. #8
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    i just went to the doctors. i told her the truth and she told me that steriods arent worth the damage ur doing to your body. shes right. u dont know what people put in this shit when u buy it off the street. you could get a reaction to the steriod and your body could stop breathing and u could choke to death. so many things could happen. steriods are not worth my life. anyway, she pressrcibed me some Zeflex which is an antibiotic to kill infections and clartin. i didnt get the claratin yet but she sed either benedryl or clartin i think im gonna get some benedryl since it makes u sleepy and i had trouble sleeping last night. however, the doctors visit was quite nerve racking. the young nurse was very concerned about me and sed my arm looks bad so she squeezed me into the schedule. anyway, i gotta go ice this and go buy some claratin. peace

  9. #9
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Quote Originally Posted by FlexEm13
    i just went to the doctors. i told her the truth and she told me that steriods arent worth the damage ur doing to your body. shes right. u dont know what people put in this shit when u buy it off the street. you could get a reaction to the steriod and your body could stop breathing and u could choke to death. so many things could happen.
    Only if you're buying shittyass gear. Get the real stuff and do it PROPERLY and there will be no problems.

  10. #10
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224
    Good to see you did go to the doctors

  11. #11
    Live4thePump's Avatar
    Live4thePump is offline Associate Member
    Join Date
    Apr 2005
    Posts
    223
    Same thing happened to me a loooonnnnggggg time ago. 1cc of winstrol into my bicep and it hurt like hell the next couple of days. I coudn't bend it. Couldn't do anything involving my bicep. Happens every now and then no big deal. Soreness is part of the game. I think it's just because it was my first time into my bicep and it was hella sore. I do bicep, tricep, traps like a vet now with just a little soreness. Good Luck.

  12. #12
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Quote Originally Posted by Testsubject
    Only if you're buying shittyass gear. Get the real stuff and do it PROPERLY and there will be no problems.
    Very true, because there is a reason that HRT exists and endocrinology!

    HRT is a HUGE BUSINESS.

    Question is, who throws TWO CC's into their bicep? Even if you have 20 inch arms (which I doubt) that's a stupid idea.

    Good to hear you made a decision for yourself though, that is one bright side because you were doing things backasswards anyhow.

    ~SC~

  13. #13
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    what do u think is going to happen to my arm. i mean i asked her i sed your not going to have to drain anything out she sed no so i guess the deca will just dispurse and drain out of my body itself? im shitting alot and pissing alot. once again im taking zetrex to kill any infectious bacteria and claritin for swelling. ice pak as well every few hours.

  14. #14
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    Claritin for swelling??

    I thought that was an ALLERGY med??

    ~SC~

  15. #15
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    it is but it aids in swelling as well. trust me i bugged out when she sed that but her and 2 pharmacists assured me of it. but what do u think about the amount of deca in my bicep?

  16. #16
    SwoleCat is offline AR Hall of Fame
    Join Date
    Dec 2002
    Posts
    25,778
    It's going to go away, yes, but don't ever do something that ridiculous again.

    May want to get a heating pad, heat it up and get some blood to the area, then give it a nice/gentle massage to further disperse the sh*t.

    Sounds like what you are being treated for though has nothing to do w/your bicep injection, but I'm not a doctor.

    ~SC~

  17. #17
    FlexEm13's Avatar
    FlexEm13 is offline Junior Member
    Join Date
    May 2005
    Posts
    64
    i have an antibiotic that kills bacteria that may cause infection. i am taking it just to make sure i dont have an infection and if i do that it is cured before it gets worse. i will apply the heating pad. thank you

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •